Elite Pharma Pvt Ltd
Ibuprofen (100mg) + Paracetamol (125mg)
Ibulite Syrup is a combination of ibuprofen and paracetamol, used to lower body temperature, reduce pain and inflammation in infants and children.
Syrup
Ibulite Syrup is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Ibulite Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
No common side effects listed.
Ibulite Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Ibulite Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
You may need to administer Ibulite Syrup to your child for a few days to weeks, depending on the severity of the infection. Continue to give this medicine to your child as directed by your doctor. You will likely notice that their pain or fever will subside, and they will start feeling better. If your child continues to feel unwell even after completing the full prescribed course of treatment, consult with your doctor.
If the fever doesn't decrease after the initial few doses, it may indicate an infection (viral or bacterial). It is recommended to consult your child's doctor for specific treatment.
No, it is not advised to alter the dose of the medicine without consulting a doctor. Increasing the dose unnecessarily may lead to toxicity, while decreasing it suddenly may bring back symptoms. Instead of making adjustments yourself, consult with your child's doctor if you feel a change in dose may be needed.
Ibulite Syrup should be stored at room temperature, in a dry place, away from direct heat and light. Additionally, keep all medications out of the reach and sight of children to avoid any accidental intake.
No, Ibulite Syrup cannot be given to everyone in the same dose. Even your child will not need the same dose as they grow up. The doctor determines the appropriate dose based on the child's age and body weight. To get the most benefit, follow your doctor's instructions carefully and never give any dose of this medicine to anyone without consulting a doctor.
Ibulite Syrup usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best to let your child recover from their illness and finish the course of treatment before administering the vaccine.
Although Ibulite Syrup is well-tolerated by children, if you notice your child experiencing any intolerable episodes like persistent vomiting, body swelling, paleness, weakness, decreased urine frequency, or a serious allergic reaction, seek medical attention immediately.